# SDR DALA2015072704718

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON AFT VENTRAL DOOR UNDER UPPER HINGE FITTING.  REPAIRED IAW SRM 51-30-2 AND 51-30-1, 51-10-3, PAR 14/21, 51-01, PAR 4 CAP  21 AND 52-05D, FIG 34.
